Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Convergent generalized monotone splitting of matrices


Author: O. L. Mangasarian
Journal: Math. Comp. 25 (1971), 649-653
MSC: Primary 65F30
MathSciNet review: 0298907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let B and T be $ n \times n$ real matrices and r an n-vector and consider the system $ u = BTu + r$. A new sufficient condition is given for the existence of a solution and convergence of a monotone process to a solution. The monotone process is a generalization of the Collatz-Schröder procedure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F30

Retrieve articles in all journals with MSC: 65F30


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1971-0298907-1
PII: S 0025-5718(1971)0298907-1
Keywords: Monotone splitting of matrices, linear inequalities
Article copyright: © Copyright 1971 American Mathematical Society